| Catalog Number |
190-000 |
| Medical Device Problem Code |
False Negative Result (1225)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/02/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The remainder of the investigation remains in progress.A supplemental report will be provided after completion.Device discarded, single use device.
Event or Problem Description
The customer reported a false negative result with the idnow covid-19 assay performed (unknown) on a nasal swab sample collected on (b)(6) 2022.Confirmation testing (platform: diasorin) on a nasopharyngeal sample collected on (b)(6) 2022 in viral transport media generated a positive result.Per the customer, no additional information will be provided.
Additional Manufacturer Narrative
Testing was performed in duplicate at abbott diagnostics scarborough, inc.On retained kit lot 1086836 with internal positive quality control samples and negative quality control swabs.All test results were valid and performed as expected.Additionally, the manufacturing records and quality control release testing was reviewed for kit part number 190-000 / lot 1086836 and test base part number 190-430 / lot 1086836.Quality control release testing met specifications and there were no false negative results observed.The review of the complaints reported as false negative results (confirmed, unconfirmed and conflicting results) related to kit lot 1086836 showed that the complaint rate is (b)(4).Abbott diagnostics scarborough was unable to determine the exact root cause of the reported issue.However, a possible assignable root cause is patient sample interference.H3 other text : device discarded, single use device.
Event or Problem Description
The customer reported a false negative result with the idnow covid-19 assay performed (unknown) on a nasal swab sample collected on (b)(6)2022.Confirmation testing (platform: diasorin) on a nasopharyngeal sample collected on (b)(6)2022 in viral transport media generated a positive result.Per the customer, no additional information will be provided.